A bilinear form relating two Leonard systems

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

Let Φ, Φ be Leonard systems over a field K, and V, V the vector spaces underlying Φ, Φ, respectively. In this paper, we introduce and discuss a balanced bilinear form on V × V. Such a form naturally arises in the study of Q-polynomial distance-regular graphs. We characterize a balanced bilinear form from several points of view.

Original languageEnglish
Pages (from-to)1726-1739
Number of pages14
JournalLinear Algebra and Its Applications
Volume431
Issue number10
DOIs
Publication statusPublished - 2009 Oct 15

Keywords

  • Askey scheme
  • Distance-regular graph
  • Leonard system
  • q-Racah polynomial

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'A bilinear form relating two Leonard systems'. Together they form a unique fingerprint.

Cite this